# SDR 2008UALA00401

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 37,856 hours, 13,915 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED HOT ODOR IN AREA OF AFT GALLEY SHORTLY AFTER TAKEOFF.  FOUND COFFEE MAKER HEATER SHORTED WITH WIRES BURNED.  REPAIRED WIRING, REPLACED HEATER, COFFEE MAKER OPS CHECKED NORMAL.  NO REPEATS.
